# SDR WX0A071906

- Difficulty date: April 4, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 & R1 DOOR EXIT IDENTIFIER SIGNS INOPERATIVE.  LOCATED BATTERY PACK, REPLACED BATTERIES & CHARGED THE SAME.  OPERATIONS CHECKED OK IAW MM 33-51-14.  STATION 338 BATTERY PACK CHANGED, OPERATIONS CHECKED OK IAW MM 33-51-33.
